# SDR 96ZZZX4247

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185GA
- Make and model: Cessna 441
- Aircraft serial: 4410066
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 53032A
- Condition: Sticks
- Location: Windshield Heat
- Part time: 135 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD HEAT VALVE SOLENOID STICKS ON.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
